# SDR DXTA2009113003872

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 1,623 hours, 1,555 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN ON APPROACH, THE LT MLG LIGHT WOULD NOT ILLUMINATE. IAW ABNORMAL PROCEDURES, TESTED THE LIGHT AND IT TESTED NORMALLY. THUS THE CHECKLIST DIRECTED US TO LAND NORMALLY SINCE THE LANDING GEAR HORN DID NOT SOUND WHEN THE FLAPS WERE MOVED TO GREATER THAN 20 DEGREES.
